Convergence of approximate splines via pseudo-inverses
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 21 (1987) no. 2, p. 261-267
@article{M2AN_1987__21_2_261_0,
     author = {Delvos, Franz-J\"urgen and Schempp, Walter},
     title = {Convergence of approximate splines via pseudo-inverses},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {21},
     number = {2},
     year = {1987},
     pages = {261-267},
     zbl = {0629.65057},
     mrnumber = {896243},
     language = {en},
     url = {http://http://www.numdam.org/item/M2AN_1987__21_2_261_0}
}
Delvos, Franz-Jürgen; Schempp, Walter. Convergence of approximate splines via pseudo-inverses. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 21 (1987) no. 2, pp. 261-267. http://www.numdam.org/item/M2AN_1987__21_2_261_0/

[1] R. E. Chang, The generalized inverse and interpolation theory, in « Recent Applications of Generalized inverses » (S. L. Campbell, Ed.), Pitman, New York, 1983. | MR 666728 | Zbl 0505.41004

[2] F.-J. Delvos, Splines and pseudo-inverses, RAIRO Anal. Numer. 12 (1978), 313-324. | Numdam | MR 519015 | Zbl 0393.65022

[3] F.-J. Delvos, Pseudoinversen und Splines in Hilberträumen, Habilitationsschrift, Universität Siegen 1979. | Zbl 0463.41024

[4] F.-J. Delvos and W. Schempp, Optimal approximation and the method of least squares, J. Approx. Theory 33 (1981), 214-223. | MR 647848 | Zbl 0445.41008

[5] C. W. Groetsch, Generalized inverses and generalized splines, Numer. Funct.Optim. 2 (1980), 93-97. | MR 580385 | Zbl 0456.47003

[6] S. Izumino, Convergence of generalized inverses and spline projectors, J.Approx. Theory 38 (1983), 269-278. | MR 705545 | Zbl 0519.41016

[7] P. Laurent, Approximation et optimisation, Paris, Herrmann 1972. | Zbl 0238.90058

[8] I. J. Schoenberg, Splines as limits of polynomials, Linear Algebra and itsApplications 52/53(1983), 617-628. | MR 709376 | Zbl 0517.41004

[9] M. Tasche, A unified approach to interpolation methods, J. Intégral Equations 4(1982), 55-75. | MR 640536 | Zbl 0487.41005